# SDR 97ZZZX2865

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58HT
- Make and model: Rkwell NA26565
- Aircraft serial: 46570
- System (JASC): 2720 · Rudder Control System
- Part: Support Web
- Part number: 265313461013
- Condition: Cracked
- Location: Rud Torq Tube
- Part time: 5,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE VISUALLY INSPECTING THE RUDDER SUPPORT ASSY DURING A 150-HOUR INSPECTION, TWO CRACKS WERE FOUND ON THE RUDDER TORQUE TUBE LOWER SUPPORT WEB.  THE CRACKS WERE DEVELOPED AS A RESULT OF PART STRESS DURING MANUFACTURE.
